Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On characterizations of linear groups. I

Author: Michio Suzuki
Journal: Trans. Amer. Math. Soc. 92 (1959), 191-204
MSC: Primary 20.00
MathSciNet review: 0108536
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Richard Brauer and K. A. Fowler, On groups of even order, Ann. of Math. (2) 62 (1955), 565–583. MR 74414, DOI
  • R. Brauer and C. Nesbitt, On the modular characters of groups, Ann. of Math. (2) 42 (1941), 556–590. MR 4042, DOI
  • R. Brauer, M. Suzuki and G. W. Wall (to appear). W. Burnside, The theory of groups of finite order, Cambridge, 1911. K. A. Fowler, Thesis, University of Michigan, 1951.
  • Michio Suzuki, On finite groups with cyclic Sylow subgroups for all odd primes, Amer. J. Math. 77 (1955), 657–691. MR 74411, DOI
  • H. Zassenhaus, Kennzeichnung endlicher linearer Gruppen als Permutationsgruppen, Abh. Math. Sem. Univ. Hamburg, vol. 11 (1936) pp. 17-40. ---, Über endliche Fastkörper, Abh. Math. Sem. Univ. Hamburg. vol. 11 (1936) pp. 187-220. ---, Lehrbuch der Gruppentheorie, Leipzig-Berlin, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society